Back to Top
You currently have items in your cart. Changing the address will clear items that may not be available for the new destination. Please select the address you wish to use.
|Additional Info||GimmeNow Online Store|
|Ingredients||Ingredients Ibuprofen 200mg Paracetamol 500mg|
|Warnings||Warnings This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.|
|Short Description||General Information Mersynofen combnes the strength of two ingredients for dual-action pain relief Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours. Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds. *One Mersynofen versus two tablets of 500mg paracetamol1 1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB. Size: 12 Tablets KEY FEATURES • Long lasting pain relief - Up to 8 hours pain relief with only one tablet1 • Tough on pain - Stronger pain relief than two tablets of regular (500 mg) paracetamol* • Fight pain on two fronts - Has two different active ingredients that work in different ways • Fast relief from pain - Mersynofen is absorbed by your body within 5 minutes with pain relief starting at 15 minutes • Non-drowsy formulation - Can be taken day or night|